# SDR SIMA20171224001

- Difficulty date: December 24, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 36,598 hours, 26,717 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: O

## Discrepancy

AFTER CLIMBING THRU 1000 FT AGL, CAPTAIN AND FIRST OFFICER BEGAN SMELLING FUMES AND WITHIN SECONDS A MASTER WARNING SMOKE AFT LAV MESSAGE.  RAN EPC AND APPRC CHECKLISTS.  MESSAGE WENT AWAY AND RETURNED BRIEFLY AFTER COMPLETION OF CHECKLISTS.  MESSAGE WENT AWAY.  AIRCRAFT HAS A DISTINCT SMOKE ODOR.  NO OBVIOUS SMOKE OR BURNS.  DETERMINED ODOR TO BE RESIDUAL SOAP FROM PREVIOUS COMPRESSOR WASH.  PERFORMED DRYING OF INTERNAL ENGINE AIRFLOW COMPONENTS IAW AMM 72-00-00-100-801, STEP 4G, UNTIL UNABLE TO SMELL SOAP RESIDUE.
